# SDR HALA2021072200088

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 19,211 hours, 2,970 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - WHEN TRYING TO START APU AFTER LANDING ECAM APU FAULT AUTO SHUT DOWN // REMOVED AND REPLACED APU STARTER PER AMM 49-42-51.  OPS TEST OK. OK FOR SERVICE MOTOR, STARTER, OFF 33-4941-9-0001 S/N 00051 ON 33-4941-9-0001 S/N 00081
